# SDR SWAA2024011633719

- Difficulty date: December 19, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S NO1 WINDOW FRAME HAS CRACK AT UPPER O/B CORNER<[01] REMOVED CRACK AND REPAIRED CAPTAIN'S NO.1 WINDOW FRAME AT UPPER O/B CORNER AND REPAIR WAS ACCOMPLISHED PER WIP1 AND WIP 2 FAULT# TTG8Q00QFTN9 AND FAULT#      TTG8Q00QKS7K;[02] PARTIAL WORK STEP 1;[03] THE 3 LESS BOLTS NOTED ON ACTION 4 IN STEP 1 ARE COMMON TO THE REPAIR;[04] CRACK WAS FOUND AT CAPT'S #1 WINDOW FRAME AT UPPER O/B CORNER & ADDITIONAL CRACK WAS FOUND AT FASTENER HOLE INBOARD VERTICAL FLANGE OF REPAIR AREA SB 737-53-1336 REV 1. REMOVED DAMAGE & REPAIRED PER EA 23-153-03689
